MathSciNet Relay Station
MathSciNet bibliographic data
MR2099771 (2005h:14049) 14F30 (14F40)
de Shalit, Ehud The $p$-adic monodromy-weight conjecture for $p$-adically uniformized varieties. Compos. Math. 141 (2005), no. 1, 101–120.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement